3M ESPE DENTAL PRODUCTS LAVA ULTIMATE CAD/CAM RESTORATIVE FOR CEREC; MATERIAL, TOOTH SHADE RESIN
Back to Search Results |
| Catalog Number |
2914A2-LT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On the basis of the information provided, it is not known what role, if any, lava ultimate played in the reported outcome.Other factors, such as prior tooth history and dental treatments, may have played a role in the need for the reported root canal treatment.
Event or Problem Description
On (b)(6) 2018, a dental assistant reported the case of a (b)(6) year old male patient who required root canal treatment on tooth #3.This tooth had a lava ultimate crown seated on (b)(6) 2014.On (b)(6) 2016, it was noted this tooth had discoloration at margin.No visible ledge or overhang was noted.The dental assistant reported the tooth appeared discolored and soft in the area the crown debonded.Decay, as a result of micro leakage, was noted into the pulp chamber which had caused the patient discomfort.As a result, root canal treatment was performed on that same day and an additional tooth structure was removed requiring a new crown to be placed.